# SDR A6WA201441196

- Difficulty date: February 25, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,642 hours, 25,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 0502024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BUTT LINE 280 & RBL 9 OTBD CLIPS CRACKED.  REMOVED CRACKED CLIPS & REPLACED WITH SERVICEABLE CLIPS IAW SRM 51-42-21, 51-25-06, 51-25-16 & 51-21-11.
